# SDR AALA201607059019

- Difficulty date: June 23, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17086181003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON AFT CABIN RT FLOOR SUPPORT PANEL BETWEEN FRAME 88 AND FRAME 90 AND BETWEEN +Y914 AND +Y1016. REPLACED FLOOR SUPPORT PANEL IAW AARD 53-00-00-3, REPAIR 3 & SRM 51-40-02, 51-42-03, 51-43-03.
